# SDR MASA200601891

- Difficulty date: July 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- Aircraft time: 22,495 hours, 20,810 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: O-Ring
- Condition: Unknown
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7042 DEN - GEAR FAILED TO EXTEND DOOR DID NOT OPEN.  THE CAPTAIN PERFORMED AN ALTERNATE EXTENSION AND GOT 3 GREEN.  MAINTENANCE REMOVED AND REPLACED O-RINGS.  PERFORMED GEAR SWINGS.  OP'S CHECK GOOD.
